# SDR 9801549301

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48054
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Fell Off
- Location: Aft Fuselage
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING ROLLOUT, TAIL CONE FELL OFF THE AIRCRAFT AND DEPLOYED SLIDE.  MAINTENANCE REPLACED AND RIGGED THE SLIDE AND TAIL CONE, FUNCTIONAL CHECK OK.
